English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiple scattering of light by densely packed random media of spherical particles: Dense media vector radiative transfer equation

MPS-Authors
/persons/resource/persons103992

Jockers,  Klaus
Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society;
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tishkovets, V. P., & Jockers, K. (2006). Multiple scattering of light by densely packed random media of spherical particles: Dense media vector radiative transfer equation. J. Quant. Spectrosc. Radiat. Transf., 101, 54-72. doi:10.1016/j.jqsrt.2005.10.001.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-FA70-4
Abstract
There is no abstract available